# SDR SWIA201024235

- Difficulty date: May 5, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 24,973 hours, 36,062 cycles
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pad
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE TORQUE PAD SPIGOT BORE CORRODED.  (ENG CHG)  REPLACED ENGINE.
